# SDR ASAA0944368

- Difficulty date: January 14, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935364U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE AT FS 1006 ON STRINGER 11L CRACKED.  R&R STRINGER CLIP IAW B737 400SRM 51 40 02.
